# SDR ASOA2014021109958

- Difficulty date: February 3, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 26,298 hours, 24,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 4320
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ON GALLEY TRIM PANEL INOPERATIVE.   NR 1 EMERGENCY BATTERY PACK REQUIRES REPLACEMENT.  WILL NOT CHARGE.  REPLACED THE NR 1 BATTERY PACK IAW AMM TASKS 33-51-04-000-801 AND 33-51-04-400-801.  SELF TEST IS GOOD.  OPS TEST IS GOOD IAW AMM TASK 33-51-00-710-801.  LT AFT EXTERNAL EMERGENCY LIGHT BULB IS INOPERATIVE.  REPLACED BULB BY REMOVING 4 SCREWS AND REMOVING THE LENS,  TURNING THE BULB .2500 TURN TO REMOVE AND INSERTING A SERVICEABLE BULB AND TURNING .2500 TURN TO SECURE AND INSTALLING THE LENS WITH 4 SCREWS IAW AMM TASK 20-21-00-910-801.
